English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dilations of positive operators: Construction and ergodic theory

Kern, M., Nagel, R., & Palm, G. (1977). Dilations of positive operators: Construction and ergodic theory. Mathematische Zeitschrift, 156(3), 265-277. doi:10.1007/BF01214414.

Item is

Files

show Files

Locators

show
hide
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Kern, M, Author
Nagel, R, Author
Palm, G1, 2, Author           
Affiliations:
1Former Department Structure and Function of Natural Nerve-Net , Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497803              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show

Details

show
hide
Language(s):
 Dates: 1977-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/BF01214414
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin : J. Springer.
Pages: - Volume / Issue: 156 (3) Sequence Number: - Start / End Page: 265 - 277 Identifier: ISSN: 0025-5874
CoNE: https://pure.mpg.de/cone/journals/resource/954925422136